Thanks for choosing HealthcareMagic forum.
It depends on the quantity of various drugs that he has taken simultaneously. As such if you take a combination of such cardiac stimulators simultaneously it is almost like giving yourself an overdose of any one of these substances.The chances of death and adverse effects are much more.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Now I ve never done this before but I made the stupid decision to give into peer pressure while clearly thinking with the wrong head. I didn t know much at all about this drug and ended up using it all night into the morning and then returned home.. Things seemed fine. Just thought I was hungover when I was puking And feeling shitty but the next morning I woke up sweating profusely, hot to the touch but no fever vomiting, shorteness of breath, heart palpitations .. Deleriois, and Uncontrolable movements full time. I got concerned and went to the hospital and told them what happened and they basically treated me like a street person and gave me little help of information and checked my heart and blood and then released me .. That was Monday. The same problems persisted yesterday so I went and seen a doctor and got the same results.. Now I m just curious if I m actually okay and just wAiting out the effects of the drug or if I should still be seeking help? Reason being is I am exhibiting many of the side effects that go along with a crystal meth overdose and after learning how serious this shit actually is I m quite concerned for my health,.they did tell me I m quite dehydrated so I ve been working on that. I m still sweating and feeling hot but with a regular body temperature..I m fatigued , dried up from dehydration and twitchy.. I ve stopped vommiting yesterday and no longer have a shortness of breath or heart palpitations. Funny little pains coming from my organs and still confused but I ve developed an unexplainable rash on my throat.. Can you please steer me in the right direction ? Help me!
about a month ago i was smoking crystal meth for 3 days straight not eating or sleeping the whole time, then i smoked a big popper of weed then all of a sudden it felt like MAJOR de ja vu. like i had the exact dream, it was scary and it didnt start happening until i finished the weed popper. everything looked 3-d and my heart was beating so fast i thought i was gunna die. do you know what would of been happening to me? i was still fucked up 3 days after that happened and i wasnt using anything in that time, was i overdosing or what? im still confused to this day
My Mom,age -54 yrs, is suffering from Diabetices and she is partially paralysed on the left side due to stroke, what suppliments can I give her along with her regular medicinal tablets. Kindly suggest if I can give her the Nutralite daily tablets as suppliments ?
I have been Injecting Crystal meth for almost 2 years heavily. My arms are constantly bruised and my veins are all hard, like cords under my skin. Its been about 16-18 hours since my last shot, and while i dont feel like im experiencing withdrawal, last night i started to get extremely dizzy, and the frequency and severity is increasing. I m concerned about blood blockage to or from my brain due to a clot or something. Should i go to the ER now or try to treat at home with a shot to see if i am in fact just detoxing or some baby aspirin?
Hi doc, i am suffering from PE despite of having regular sex for last 10 years. I can stroke more than 10 times before i come. though through start and stop method i have sex for more than 30 mins but i don't enjoy as i have to stop too frequently. Recently have tried duralast 30 mg and it did not help much, 60 mg has helped but only marginally. can i increase this dosage or you suggest something else. I am 40 yrs old, good health.
My wife melissa currently is in the intensive care unit at MMC in Phoenix az She is extremely constipated nothing their trying works,however years ago when she was in the Mayo clinic a doctor gave her a half of a pill called DESOXYN which in turn allowed her to deficate in full how can I convince the MMC staff about this since I found her old perscription their are 4 tablets remaining in the bottle, some one help me help her this I know works I witnessed it firsthand. THANX, Keith
I am having a strange issue. First off I am an off and on iv drug user of methamphetamine . And a little background I'm 30 y/o and have no known illnesses except hsv1 and heterozygous factor v Leiden . I take prescribed med clonazepam as needed no...